Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 20, NWS Atlanta, GA

January 14, 2020Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 14, 2020, 4:28 AM EST for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Jan 14, 2020, 7:00 AM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jan 14, 2020, 4:28 AM EST (09:28 UTC)
In effect from
Jan 14, 2020, 7:00 AM EST
Expired
Jan 15, 2020, 7:00 AM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Lovejoy (LOVG1). The gauge peaked at 12.43 ft at Jan 14, 2020, 9:00 AM EST.

actionminormoderate810121401/1401/1501/16
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

177 
WGUS42 KFFC 140928
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
428 AM EST Tue Jan 14 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC063-113-255-142328-
/O.NEW.KFFC.FL.W.0020.200114T1200Z-200115T1200Z/
/LOVG1.1.ER.200114T1200Z.200114T1800Z.200115T0600Z.NO/
428 AM EST Tue Jan 14 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Flint River near Lovejoy.
* From this morning until Wednesday morning.
* At 3 AM Tuesday the stage was 11.8 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this morning and continue to 
  rise to near 12.3 feet by this afternoon.The river will fall below 
  flood stage by after midnight tomorrow.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding of Rivers Edge Golf Course begins. Several holes and 
  fairways will flood. Flooding of some yards begins upstream of gage
  between Upper Riverdale Road and Highway 138.
* This crest compares to a previous crest of 12.3 feet on Dec 26 2009.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$
3 follow-up statements
852 
WGUS82 KFFC 141345
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
845 AM EST Tue Jan 14 2020

...The Flood Warning continues for the following rivers in Georgia...
  YellowJacket Creek near Hogansville affecting Troup County 

  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC285-150344-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200114T0430Z.200114T1200Z.000000T0000Z.UU/
845 AM EST Tue Jan 14 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 8 AM Tuesday the stage was 9.0 feet...and rising.
* Minor flooding will continue.
* Flood stage is 8 feet.
* At 10 feet...Minor flooding continues to expand further into the 
  marshy wetlands and woods along the creek upstream and downstream 
  from the stream gage on the Hammett Road bridge. Yards of nearby 
  homes will be flooded.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

GAC063-113-255-150344-
/O.CON.KFFC.FL.W.0020.000000T0000Z-200115T1200Z/
/LOVG1.1.ER.200114T0922Z.200114T1246Z.200115T0600Z.NO/
845 AM EST Tue Jan 14 2020

The Flood Warning continues for
  The Flint River near Lovejoy.
* Until Wednesday morning.
* At 7 AM Tuesday the stage was 12.4 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage after 
  midnight.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding of Rivers Edge Golf Course begins. Several holes and 
  fairways will flood. Flooding of some yards begins upstream of gage
  between Upper Riverdale Road and Highway 138.


&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC077-113-255-150344-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/LING1.1.ER.200114T0516Z.200114T1316Z.000000T0000Z.NO/
845 AM EST Tue Jan 14 2020

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 08AM Tuesday the stage was 10.5 feet...and 
  rising/falling/steady.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.
* This crest compares to a previous crest of 10.4 feet on Jan 22 2017.
  

&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$
999 
WGUS82 KFFC 141347 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
845 AM EST Tue Jan 14 2020

...The Flood Warning continues for the following rivers in Georgia...
  YellowJacket Creek near Hogansville affecting Troup County 

  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC285-150344-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200114T0430Z.200114T1200Z.000000T0000Z.UU/
845 AM EST Tue Jan 14 2020

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 8 AM Tuesday the stage was 9.0 feet...and rising.
* Minor flooding will continue.
* Flood stage is 8 feet.
* At 10 feet...Minor flooding continues to expand further into the 
  marshy wetlands and woods along the creek upstream and downstream 
  from the stream gage on the Hammett Road bridge. Yards of nearby 
  homes will be flooded.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

GAC063-113-255-150344-
/O.CON.KFFC.FL.W.0020.000000T0000Z-200115T1200Z/
/LOVG1.1.ER.200114T0922Z.200114T1246Z.200115T0600Z.NO/
845 AM EST Tue Jan 14 2020

The Flood Warning continues for
  The Flint River near Lovejoy.
* Until Wednesday morning.
* At 7 AM Tuesday the stage was 12.4 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage after 
  midnight.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding of Rivers Edge Golf Course begins. Several holes and 
  fairways will flood. Flooding of some yards begins upstream of gage
  between Upper Riverdale Road and Highway 138.


&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC077-113-255-150344-
/O.COR.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/LING1.1.ER.200114T0516Z.200114T1316Z.000000T0000Z.NO/
845 AM EST Tue Jan 14 2020

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 8 AM Tuesday the stage was 10.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.


&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$
111 
WGUS82 KFFC 142019
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
319 PM EST Tue Jan 14 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties

 
GAC063-113-255-142049-
/O.CAN.KFFC.FL.W.0020.000000T0000Z-200115T1200Z/
/LOVG1.1.ER.200114T0922Z.200114T1400Z.200114T1911Z.NO/
319 PM EST Tue Jan 14 2020

The Flood Warning is cancelled for
  The Flint River near Lovejoy.
* This takes effect immediately.
* At 2 PM Tuesday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Minor flooding occurs. Flooding of Rivers Edge 
  Golf Course begins. Several holes and fairways are flooded. 
  Flooding of some yards begins upstream of gage between Upper 
  Riverdale Road and Highway 138.

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC063-113-255-142049-
/O.CAN.KFFC.FL.W.0024.000000T0000Z-200114T2019Z/
/WSEG1.1.ER.200114T1440Z.200114T1600Z.200114T1830Z.UU/
319 PM EST Tue Jan 14 2020

The Flood Warning is cancelled for
  The Flint River near Woolsey.
* This takes effect immediately.
* At 2 PM Tuesday the stage was 47.9 feet...and falling.
* Flood stage is 48 feet.
* The river will continue to fall.
* At 48 feet...Minor flooding occurs upstream and downstream 
  from the gage on Hampton Woolsey Road. This will primarily 
  affect woodlands, agricultural fields and pastures. 
 

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 14, 4:22 AM EST, 6 minutes earlier.

Area forecast discussion, Jan 14, 4:22 AM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
422 AM EST Tue Jan 14 2020

.SHORT TERM /Today through Wednesday/...

Wet conditions are expected to remain through the short term
period, with a stationary frontal boundary remaining stalled
across portions of north Georgia on Tuesday and Wednesday, which
will provide a focus for showers and thunderstorms on Tuesday and
Wednesday as multiple shortwave disturbances traverse the upper-
level flow. Highest PoPs are anticipated across the far northern
tier, with diminishing chances further south. Southwesterly flow
aloft will remain entrenched over the southeastern CONUS,
contributing to deep moisture over the forecast area. Dewpoint
values will be in the upper 50s and low 60s and precipitable
waters will range from 1.25" to 1.5" as a result. The warm and
moist airmass will allow for enough instability to support
thunderstorms with any precipitation that occurs. However, with
limited diabatic heating and weak forcing overall, the threat for
severe weather appears to be low.

The current radar loop depicts the complex of showers and
thunderstorms moving eastward out of the forecast area as the
shortwave moves away to the east. Low ceilings and areas of fog have
developed behind the exiting precipitation, especially in locations
in northeast Georgia where dense fog is reducing visibilities to
a quarter mile or less. Several rivers have reached flood stage
and the potential remains for additional rivers to reach minor
flood stage with additional rainfall over the short term period.
Furthermore, the Flash Flood Watch across north Georgia has been
been continued through Wednesday morning, as deep atmospheric
moisture will allow for storms to produce locally heavy rainfall
over already saturated areas.

Due to the persistent warm and moist airmass remaining in place over
the area, temperatures will be well above climatological normals
through the short term period. Low temperatures this morning are
expected to be in the upper 50s and low 60s across the area. These
temperatures are 25-32 degrees higher than the daily average across
most of the forecast area. High temperatures today will range from
the upper 60s in north Georgia to the upper 70s in east central
Georgia, between 16-20 degrees above average area-wide. Similar
conditions and departures from normal are expected on Wednesday.

King

.LONG TERM /Wednesday Night through Monday/...

The long term period will begin with continued waves of showers
and storms driven by perturbations in the moist zonal flow aloft,
along with a stalled front draped across North Georgia. PWATs
will range from 1.0-1.5 inches through early Thursday, and the
highest PoPs are forecast to occur across North Georgia from
Wednesday evening into Thursday. Rainfall through the period will
range from less than 0.10 inches across parts of Central Georgia
to just under 1.0 inch across parts of North Georgia.

Friday will bring a return of high pressure, but it will be brief
as troughing across the western U.S. translates eastward through
the day. This will drive a cold front through the CWA on
Saturday. While instability will be marginal, have still included
a slight chance of thunderstorms in the forecast for Saturday.
Drier, cooler air will settle in on Sunday and Monday.

Temperatures will range from 10-20+ degrees above average through
Saturday. Highs and lows will return to near-normal values on
Sunday and Monday with the passage of the cold front.

Martin

&&

.AVIATION... 06Z Update... SHRA/TSRA is ongoing across portions
of north Georgia and is expected to continue moving eastward and
away from the metro TAF sites through the morning hours. Lower
ceilings are reduced visibilities are expected to redevelop at all
sites as the large area of precipitation moves off, with IFR/LIFR
conditions in place by 09Z through the morning hours before
visibilities improve and ceilings lift back to MVFR by 18-21Z in
the afternoon hours. Light, variable winds to start the period
will become S-SW at 4-8 kts by 12Z and through the remainder of
the period.

//ATL Confidence...06Z Update...
Low to medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  61  71  60 /  70  60  40  30
Atlanta         69  61  69  60 /  80  60  40  30
Blairsville     66  56  66  52 /  90  60  70  70
Cartersville    70  60  71  56 /  90  60  50  50
Columbus        73  63  73  64 /  60  50  30  20
Gainesville     68  60  68  58 /  80  60  50  40
Macon           74  61  74  63 /  50  50  20  20
Rome            70  60  71  55 /  90  60  50  50
Peachtree City  71  61  71  60 /  70  50  30  30
Vidalia         78  61  78  64 /  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...
Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Gordon...Greene...Gwinnett...Hall...Haralson...Heard...
Henry...Jackson...Jasper...Lamar...Lumpkin...Madison...
Meriwether...Morgan...Murray...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Taliaferro...Towns...
Troup...Union...Walker...Walton...White...Whitfield...Wilkes.

&&

SHORT TERM...King
LONG TERM....Martin
AVIATION...King
Hazardous weather outlook, Jan 13, 10:23 PM EST, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1023 PM EST Mon Jan 13 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150330-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1023 PM EST Mon Jan 13 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Widespread showers and a few thunderstorms will continue to move
along a stalled frontal boundary situated across portions of north
and central Georgia overnight. Rainfall will be heavy at times
and localized flooding is possible in addition to some river
flooding. The Flash Flood Watch continues for much of north and
central Georgia.

Areas of fog in addition to patchy dense fog will be possible,
mainly across portions of central Georgia through the overnight
and into the morning hours. Precautions should be taken in areas
of reduced visibilities.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will persist into Saturday as a frontal
boundary remains stalled over north Georgia. Heavy rainfall could
again lead to flooding concerns as soils will already be
saturated. The Flash Flood Watch will continue through early Wednesday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jan 13, 11:52 PM EST, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1152 PM EST Mon Jan 13 2020

GAZ046-048-054>058-067>071-140515-
Butts GA-Fayette GA-Lamar GA-Rockdale GA-Monroe GA-Clayton GA-
Upson GA-Spalding GA-Meriwether GA-Newton GA-Pike GA-Henry GA-
1152 PM EST Mon Jan 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...EASTERN FAYETTE...
LAMAR...ROCKDALE...NORTHWESTERN MONROE...CLAYTON...NORTHWESTERN
UPSON...SPALDING...SOUTHEASTERN MERIWETHER...WESTERN NEWTON...PIKE
AND HENRY COUNTIES UNTIL 1215 AM EST...

At 1152 PM EST...a line of strong thunderstorms was along a line
extending from Fayetteville to near Williamson to near Woodbury...and
moving east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Conyers, Barnesville, Jackson,
Jonesboro, Zebulon, Stockbridge, Riverdale, Hampton, Morrow, Lovejoy,
Locust Grove, Porterdale, Woodbury, Milner, Brooks, Jenkinsburg and
Molena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3319 8444 3351 8449 3364 8415 3362 8411
      3366 8409 3373 8392 3333 8386 3299 8414
      3290 8472
TIME...MOT...LOC 0452Z 253DEG 25KT 3346 8444 3320 8440 3298 8462

WIND...40MPH
Special weather statement, Jan 14, 12:18 AM EST, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1218 AM EST Tue Jan 14 2020

GAZ046>049-056>059-068-070-071-140600-
Butts GA-Morgan GA-Walton GA-Lamar GA-Rockdale GA-Monroe GA-
Jasper GA-Spalding GA-Newton GA-Pike GA-Henry GA-
1218 AM EST Tue Jan 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN MORGAN...
SOUTHEASTERN WALTON...NORTHERN LAMAR...SOUTHEASTERN ROCKDALE...
NORTHWESTERN MONROE...JASPER...EASTERN SPALDING...NEWTON...EASTERN
PIKE AND SOUTHEASTERN HENRY COUNTIES UNTIL 100 AM EST...

At 1218 AM EST...a line of strong thunderstorms was along a line
extending from Flippen to near Milner...and moving east at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Covington, Barnesville, Jackson, Monticello,
Locust Grove, Social Circle, Oxford, Porterdale, Rutledge, Newborn,
Flovilla, Milner, Mansfield, Jenkinsburg, Orchard Hill, East Griffin,
Stewart and Turtle Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3374 8360 3317 8364 3304 8429 3355 8415
TIME...MOT...LOC 0518Z 248DEG 31KT 3350 8416 3313 8426

WIND...40MPH
Special weather statement, Jan 14, 1:14 AM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
114 AM EST Tue Jan 14 2020

GAZ048-049-058>060-140700-
Butts GA-Morgan GA-Putnam GA-Jasper GA-Newton GA-
114 AM EST Tue Jan 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...SOUTHWESTERN
MORGAN...NORTHWESTERN PUTNAM...JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 200 AM EST...

At 113 AM EST...a strong thunderstorm was over Turtle Cove, or 9
miles northeast of Jackson...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Monticello, Rutledge, Newborn, Mansfield, Shady Dale, Stewart, Turtle
Cove, Worthville, Godfrey, Central Georgia Experiment Stn, Calvin,
Farrar, Eudora and North Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3325 8385 3341 8395 3362 8359 3338 8344
TIME...MOT...LOC 0613Z 241DEG 24KT 3337 8383

WIND...40MPH
Special weather statement, Jan 14, 4:03 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 AM EST Tue Jan 14 2020

GAZ004>009-013>016-022>025-027-034>039-045>051-056>062-068>076-
079>086-089>098-102>113-142115-
Whitfield-Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-
White-Forsyth-Hall-Banks-Jackson-Madison-Gwinnett-Barrow-Clarke-
Oconee-Oglethorpe-Wilkes-DeKalb-Rockdale-Walton-Newton-Morgan-
Greene-Taliaferro-Spalding-Henry-Butts-Jasper-Putnam-Hancock-
Warren-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-Glascock-
Jefferson-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Emanuel-Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-
Bleckley-Laurens-Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-
Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-Toombs-
403 AM EST Tue Jan 14 2020

...PATCHY DENSE FOG IN PORTIONS OF NORTH AND CENTRAL GEORGIA THIS
MORNING...

Areas of patchy dense fog across portions of north and central
Georgia may reduce visibilities to a quarter mile or less. Low
visibilities could lead to hazardous driving conditions. If
driving, slow down, use the headlights, and leave plenty of
distance ahead of you.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 10:18 PM ESTSpecial Weather StatementFFCCoweta, Heard, Troup42 min
Jan 13, 11:38 PM ESTRiver Flood WarningFFCTroup21 days
Jan 13, 11:52 PM ESTSpecial Weather StatementFFCButts, Henry, Lamar, Pike, Rockdale, Spalding23 min
Jan 14, 12:18 AM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Newton42 min
Jan 14, 12:34 AM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding41 min
Jan 14, 12:42 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding34 hr
Jan 14, 1:14 AM ESTSpecial Weather StatementFFCJasper46 min
Jan 14, 4:19 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee28 hr
Jan 14, 5:15 AM ESTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 70 more5 hr
Jan 14, 5:55 AM ESTRiver Flood WarningFFCWashington, Wilkinson21 days
Jan 14, 6:02 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Jan 14, 8:29 AM ESTRiver Flood WarningFFCMorgan, Newton2 hr
Jan 14, 9:44 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding21 days
Jan 14, 11:30 AM ESTRiver Flood WarningFFCDade3 hr
Jan 14, 12:11 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee46 hr
Jan 14, 2:02 PM ESTAreal Flood WarningFFCNewton, Rockdale12 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.